Thread: predisone bloating
05-18-2002, 03:00 PM #1
What could i take to help bloating from predisone. I didnt think armidex would work but i may be wrong. Does anyone have any ideas
05-18-2002, 03:31 PM #2
The key qquestions . . .
. . . are what you are taking the prednisone for, how much you are taking per day, and whether you are taking it for the long haul or are already tapering it.
(Gix, feel free to PM me with this if you prefer it off the open board.)
Prednisone comes with a textbook full of side effects, of which bloating and weight gain are the most common. But there is a wide variation of dosages when it comes to prednisone (depending on what it is taken for), as well as length of time one mght be on prednisone. These factors, among others, will impact the level of side effects.
05-18-2002, 03:48 PM #3
Thanks TNT i'll pm you
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)